# SDR SIMA201808297004

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 34,273 hours, 31,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE DOES NOT ROTATE EASILY AND CAN`T CONSISTENTLY SET THE BRAKE PROPERLY.  REMOVED AND REPLACED PARKING BRAKE HANDLE IAW AMM 32-44-11. OPS CHECKED GOOD. NO DEFECTS NOTED.
